# SDR UALA2012111606614

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1440 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1440 FRAME AT BL 0 FAILSAFE FOUND CORRODED.  BLENDED CORROSION, MATERIAL LOSS EXCEEDED SRM LIMITS.  NDT BLENDED AREA & OPEN HOLES, NO DEFECTS NOTED.  FABRICATED & INSTALLED REPAIR ANGLE IAW ECRA5360-01228.
